EconPapers    
Economics at your fingertips  
 

Elliptical multiple-output quantile regression and convex optimization

Marc Hallin () and Miroslav Šiman

Statistics & Probability Letters, 2016, vol. 109, issue C, 232-237

Abstract: This article extends linear quantile regression to an elliptical multiple-output regression setup. The definition of the proposed concept leads to a convex optimization problem. Its elementary properties, and the consistency of its sample counterpart, are investigated. An empirical application is provided.

Keywords: Quantile regression; Elliptical quantile; Multivariate quantile; Multiple-output regression (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771521530359X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Elliptical Multiple Output Quantile Regression and Convex Optimization (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:109:y:2016:i:c:p:232-237

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-08
Handle: RePEc:eee:stapro:v:109:y:2016:i:c:p:232-237